# SDR DHLA2008745520

- Difficulty date: October 10, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, NR 2 L/E SLAT HAS 3 CRACKED INTERNAL RIBS AT SLAT STA'S 246, 252, AND 255.5 (3 CONSECUTIVE).  REMOVED AND REPLACED CRACKED RIBS BY FABRICATION OF RIBS PER SRM 57-50-2 FIG 2, 51-20-1 FIG 3, 51-10-1, AND 51-30-2.  REF N/R 4987-5-298.
